MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-316
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz4 right; 5512-f-402; swzp; tri ts baseplate size 3; 5521-b-300; mzbod; dura duration all poly pat xsm; 6642-2-040; 00515424; triathlon femoral distal augment 5mm - size 4 right; 5540-a-402; tbpw; tri press-fit stem 12mm x 100mm; 5565-s-012; m9a3j; tri press-fit stem 17mm x 100mm; 5565-s-017; 0034135a; triathlon sym cone aug sz b; 5549-a-120; a604.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not available.
 
Event or Problem Description
This pi is for the poly swap with i&d on (b)(6) 2020: procedure: the patient had difficulties with the right knee due to mechanical failure.Patient underwent a revision of the right total knee replacement (b)(6) 2013.Patient underwent right knee revision to treat the pain all components exchanged in (b)(6) 2015 reported as cors per 1473knee.Patient underwent right total knee replacement with revision of poly insert and incision and drainage and synovectomy for right infected total knee replacement (b)(6) 2020.

Brand Name
NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10459229
Report Number0002249697-2020-01749
Device Sequence Number2939130
Product Code MBH
UDI-Device Identifier07613327027150
UDI-Public07613327027150
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model Number5537-G-316
Device Catalogue Number5537-G-316
Device Lot NumberMNNT3N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight115